Toggle Main Menu Toggle Search

Open Access padlockePrints

The failure of rational dilation on a triply connected domain

Lookup NU author(s): Dr Michael DritschelORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Dritschel MA, Mccullough S

Publication type: Article

Publication status: Published

Journal: Journal of the American Mathematical Society

Year: 2005

Volume: 18

Issue: 4

Pages: 873-918

Print publication date: 01/10/2005

ISSN (print): 0894-0347

ISSN (electronic): 1088-6834

Publisher: American Mathematical Society


DOI: 10.1090/S0894-0347-05-00491-1


Altmetrics provided by Altmetric